# SDR KCSA071312

- Difficulty date: August 17, 2007
- Submitted: August 18, 2007
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 88,417 hours, 16,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON BOX LOWER CHANNEL AT STA 1438 TO1480 IS DAMAGED AT AFT END WL 100 LBL 113.
